|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Kauffman monoids||Journal:||Journal of Knot Theory and its Ramifications||Volume:||11||Issue:||2||First page:||127||Last page:||143||Issue Date:||26-Aug-2002||Rank:||M22||ISSN:||0218-2165||DOI:||10.1142/S0218216502001524||Abstract:||
This paper gives a self-contained and complete proof of the isomorphism of freely generated monoids extracted from Temperley-Lieb algebras with monoids made of Kauffman's diagrams.
Show full item record
checked on May 20, 2022
checked on May 21, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.